# SDR REXA2017032400472

- Difficulty date: March 24, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 28,981 hours, 27,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FITTING BS 621, LBL 27 IS CORRODED.  REPAIRED THE FITTING IAW 253-05423, REV I/R.
